Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is there any medicine for lightheadedness following bowel movement?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2005
Answered : 1108 Questions
Is there any medicine or remedy for lightheadedness following bowel movement?
Posted Mon, 2 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Abhishek Sharma 21 minutes later
Brief Answer: Avoid long sitting in one position Detailed Answer: Hello, You have lightheadedness after bowel movements, I assume you refer to after passing stools. This can occur when we apply pressure while passing stools and we have constipation and then the whole blood pools down and the blood supply to the brain is decreased , Secondly when we get up after sitting for long time lightheadedness may occur . This happens because of the postural hypotension ie the blood is pooled down in legs and the leg muscles are not able to pump the blood up to the brain. These are common problems in old age when the muscle power decreases and the pumping up of blood by legs muscles is not adequately done. You can wear stockings in legs and avoid constipation and long sitting in one position. In doubt do reply
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor